Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Skin Conditions
Health Discussion Forum

 what causes your finger to turn green when you wear a certain type of ring?
i wore a new ring that i bought at ForLove 21 and my finger turned green. i took the ring off and my finger is going back to normal but i was just wondering why does tha happen? whats the scientific ...


 Is there a way to numb your skin when cutting yourself?
Is there a way to numb your skin when cutting yourself?...


 Non-surgical finger callus removal.?
I've currently gotten myself addicted to King of Fighters for PS2. I'm an avid video game player, but Id never developed a callus from it before.This one requires I mash the d-pad more then ...


 What are some way to fight acne?
Im sick and tired of it.. I have it all over my forehead and some on my face... Im tired of it.. What are some household methods of getting rid of acne!!!!!?? Not go out and buy this or that... P...


 Painful Cracks on heels, Help! ?
Used a callous shaver already and for the last two days the crack actually went deeper and is red and in my flesh! Should I used super glue. Heel repair lotion and generic neosporin haven't ...


 Linear Patterns on Thighs...?
On my upper thighs, there are multiple linear marks all over. On the inside and back, there are lone red line, something like strech marks but much larger and redder. The skin is softer and ...


 What could be causing this?
I keep getting little bumps on my hand and my face. I first got these bumps last week, but they were gone within an hour, and now they're back again! My mom thinks I'm allergic to the new ...


 how do you reduce pain of a skinless back of the heel due to blisters?
I bought a new pair of cross country running shoes to help my running times go faster. after my first practice, my heels where very sore and when i took my new cross country shoes off there was a ...


 Side Effect 'time line' of Accutane?
I just started accutane, and i know alll about the side effects involved (dry skin, mood swings, chapped lips, night vision, skin gets worse) but i want to know if any one has any idea of the '...


 I Have Acne On My Cheeks?
Its been there for a few months now. Its not really that noticeable or anything but its these pimples that I can tell have puss in them and even though ive popped them in the past they come back with ...


 chemical peel/laser treatment for active acne/acne red marks?
I am a twenty year old who has struggled with acne for a while

my acne is moderate/severe, and has become cystic to the point where proactive ect. does not clean it up

I am ...


 how well do these medications work on acne?
i'm on ocella birth control pills (i have pcos), and i take 50mg zinc supplements. i went to my derm today and she prescribed doryx 150mg, acanya gel for the morning, and retin-a 1% gel every ...


 really bad recurring eczema on my arms- skin has split?
I'm 25 and suffered terribley from the condition when I was very young girl.

Just in the past 3 years or so; both of my lower arms keep breaking out in awful rashes- look like bite ...


 How to get rid of blackheads and reduce oily skin?
I have blackheads on my nose and cheeks i tried everything but nothing works and i have oily skin also. I used to have acne but for some unknown reason its completely gone. Any suggestions or ideas ...


 How to make acne go away?
...


 My skin is discolored & i dont know what to use?
What can i do about my skin? it's discolored & i dont know wha tto do about it. is there any type of cream or something that might help? any suggestion would really help. :)...


 Question about honey and cinnamon for acne?
I heard putting honey and cinnamon on your face reduces your acne. Is this true?

Am I supposed to leave it on all night or just leave it on for about an hr as a mask? Isn't it sticky ...


 does the product bio-oil really work?
well does it. like all over the body. tell my about it. like about the prduct how it works, pro's and con's, good and bad things bout it? ...


 Ummm....... My foot is orange Why, and how can i fix it?
So my foot has been messed up for quiet some time now.So i got an MRI done and there are some peculiar things that they wanted bettter look at so i got some sort of cat scan. It's some wierd ...


 eczema/psoriasis?
Does anyone know any remedies for eczema or psoriasis?...



johnny
help i got chemical burn on my face!! salicylic acid?
I used too much oxy cleansing pads like 3 times a day..it was too late when i notice it my face is already flaking and red especially the forehead and cheek..then i put some vitamin E oil on my face and it go worse, my forehead grew some little bumps. i don't know what to do and lotion can't help flaking and hurts when putting it on. it's been 2 weeks it gets less redness but it's very dry and flaking. my face look harsh now i'm so depressed because hoping to get rid of acnes but turn out to be worse. pls help wt should i do now ? wt am i going to use on my routine?should i see the doctor sth?
Additional Details
i'm so glad that i got so many ppl replies within 20 mins...yes, It's OXY Cleansing Pad..by the way, how do i find a dermatologist?
                      









dammit debi
APPLY TRIPLE ANTIBIOTIC OINTMENT FOR A COUPLE DAYS .
TRY WASHING YOUR FACE 3-4 TIMES DAILY WITH A GENTLE SOAP LIKE NUTROGENA.
MY FAVORITE ASTRINGENT IS AS OLD AS DIRT, ITS WITCH HAZEL AND YES IT WORKS


Answer This!
oxy pads are very drying for your skin, and if you want to get rid of acne, you should use a cleanser and then a nice acne preventing lotion after, and only use oxy pads when your in a rush ...its not good to use them too often, if the problem is getting better then thats good, but your doctor may be able to give you cream to help heal it faster...but try not using to many oxy pads because it drys out your skin


saiga
You need to see a dermatologist. It will probably completely go away, but you may need some medicine. It's best to get that looked at. It sounds like some kind of reaction, not a burn.


♥swimm2012♥
i would go to the doctor.


I Pity You Fool!â„¢
Rating
See the doctor right away.


anon.
do you mean the brand OXY??? (can you reply in your qn?)

anyway i guess you should consult a doctor. surprisingly the doctor at CDC might be even better than your family doctor/GP as they are more specialised in this area. i've got a friend who has acnes / pimples. and after the doctor at CDC prescribed an apply on medication, his face condition improved lots! CDC is not that a horrible place to go you know..


ladydi_1987
It takes a while for this kind of acid burn to heal. I've had them before. Good news is that your skin is already healing. Put some Neosporin on the area before you go to bed. In the morning too if possible. It won't be pretty, but that's what my doctor had me do. If the area starts getting worse, call your doctor and have him prescribe a lotion for you. And yeah, probably stay away from the Oxy pads in the future. They're pretty harsh.


kflie83
Rating
Stop using the oxy! Yes you are using it too much and totally irritating your skin. I had a perscription for an acne medication that did the same thing to me once. My doctor told me to go get Cetaphil moisturizer. It's a really light one that won't clog your pores. You can buy pretty much anywhere. Once the redness goes totally away try using the oxy face wash instead of the pads. The pads will irritate your face more. I also use clean and clear dual action moisturizer. It moisturizes your face but also has acne fighting stuff in it too. Good luck!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Monday, November 24, 2014
Terms of use - Privacy Policy